Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

girrlafraid

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I would think eating the fat/increased absorption would impact and possibly increase side effects, I am not a doctor. I am thinking that since I avoid super fatty foods, I may not be getting the desired benefits of the Accutane. Since Accutane is a form of vitamin A and vitamin A is a fat soluble vitamin, I would assume that it is absorbed into the body the same way using dietary fat. Since Accutane is like vitamin A overdose, the fat required for optimal results is probably greater than with no
  2. I've been on Accutane for 4 months and I'm beginning to wonder if the persistent nosebleeds are worth it any more. I'm on 40 mg once a day and nothing. I've tried everything else, as I am 34 and have been dealing with acne since I was about 15. I went through some clear years, but they were very few and far between. I've tried every over the counter product, countless topical prescriptions, oral antibiotics, prednisone, vitamins, chemical peels, weird diets... and finally...in my 30s...I foun
×